@Article{JPDE-32-20, author = {Zhan , Huashui}, title = {On a Nonlinear Heat Equation with Degeneracy on the Boundary}, journal = {Journal of Partial Differential Equations}, year = {2019}, volume = {32}, number = {1}, pages = {20--32}, abstract = {

The paper studies the stability of weak solutions of a nonlinear heat equation with degenerate on the boundary. A new kind of weak solutions are introduced. By the new weak solution, the stability of weak solutions is proved only dependent on the initial value.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v32.n1.2}, url = {http://global-sci.org/intro/article_detail/jpde/13120.html} }